Be vigilant: management of checkpoint inibitor toxicities
Bernardo Rapoport, MD and Ronwyn Van Eeden MBChB, FCP(SA) of The Medical Oncology Centre of Rosebank, Johannesburg, South Africa discuss how to manage immune-related toxicities associated with checkpoint inhibitors. Skin toxicity is a common side effect, which can be quite debilitating and affecting patients’ quality of life. Colitis symptoms can be very severe and should be treated promptly with corticosteroids or infliximab to avoid morbidity and mortality. Recorded at the Multinational Association of Supportive Care in Cancer (MASCC) and International Society of Ocular Oncology (ISOO) 2016 Annual Meeting on Supportive Care in Cancer held in Adelaide, Australia.
Notice: Trying to get property of non-object in /home/vjoncology/public_html/wp-content/themes/vj/single.php on line 102
Get great new content delivered to your inboxSign up
Warning: Invalid argument supplied for foreach() in /home/vjoncology/public_html/wp-content/themes/vj/single.php on line 292